# SDR IPXA10559023

- Difficulty date: March 17, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1540-1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, CORROSION ON FLOOR TO SIDEWALL SUPPORT AT BS 1540-1620 RBL 20-22, WL 156.  REPLACED SIDE PANEL IAW SRM 51-40-05-0G, SRM 51-40-06-0G, SRM 51-40-08-0G, SRM 53-00-53-1A1.
